I was given Lupron to "diagnose" endometreosis. Needless to say that wasn't what was causing me pain. During the time I was on it I had all the typical side effects. It has been over a year now since I have had a dose but I still have alot of the symptoms. I have more body hair, sweat alot more, body odor, fatigued, weakness, gained weight I can't get off (no change in diet or excercise), low labido with dry vagina, hot flashes and joint and muscle pain. I am only 30. Has anyone else experienced lasting side effects?
Hello wantoldselfback, & welcome to the site. I am so sorry this has happened to you. I don't personally have an answer for you, but am giving you a list of the side effects given for this medication below in blue. I really believe this is something you should take up with your doctor or maybe a second opinion as to how you can get your old self back again. I am surprised that these side effects have continued to last, & apparently your doctor doesnt have an answer for you either. Did you ever find out what is causing your pain if it wasn't endometreosis? What are they doing about that? I didn't see all the side effects you listed, & sometimes the FDA doesn't get all of them. The would appreciate having you report them to them at 1-800-332-1088 which is their hotline. It probably won't help you, but may help others. I am wishing you the best, & hope you get to feeling better...
I know how you feel. I'm 46 but when I was in my early 30s I was put on Lupron for approximately 2&1/2 years. When I was about 35 my doctor started sending me to get bone scans done. Since what I have is so extremely rare, there were always tests I was going through and I didn't question it. I'd just go. Well, within the next5 years I had 7 bone scans at different places. It kept coming back that I had the bones of a 70 year old. My doctor kept telling me the machine must be broke. It made no sense. 7 different machines, showing the same results over 5 years. I have Osteoporosis. It's from the Lupron. I just got out of the hospital because I fell and smashed my hip ball and joint and my femur. I now have pins and a ball made of metal. It's painful and it's difficult to walk. It's painful and awkward but I have to get up and do it nonetheless. This is just a warning. Take your calcium and vitamin D. I couldn't take it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jun 2013 • 3 answers
Updated 23 Feb 2018 • 6 answers
Updated 28 Dec 2010 • 1 answer
Updated 19 Sep 2012 • 1 answer
Updated 23 Nov 2012 • 2 answers